Thunderstorm Wind, Fremont
- When
- June 13, 11:54 AM MST
- Where
- Fremont County, 0.35 mi S of (Lnd)hunt Fld Lander
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.815, -108.730
ASOS measured a 63 mph wind gust at Lander Hunt Field.
Another in a progression of shortwave troughs moving through Wyoming brought a third straight day of severe weather to western and central Wyoming. There were numerous reports of hail with the largest diameter around one inch.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
Another in a progression of shortwave troughs moving through Wyoming brought a third straight day of severe weather to western and central Wyoming. There were numerous reports of hail with the largest diameter around one inch. There were also multiple reports of strong winds including a 68 mph wind gust at Hiland in Natrona County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jun 13, 10:45 AM MST, 1 hour 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1145 AM MDT THU JUN 13 2013 .SHORT TERM...THURSDAY THROUGH SATURDAY NIGHT THE SEVERE WEATHER OF YESTERDAY HAS ENDED. HOWEVER IT DOES NOT LOOK LIKE WE ARE OUT OF THE WOODS COMPLETELY YET. RADAR DOES SHOW SOME SHOWERS AND EMBEDDED THUNDER ACROSS EASTERN IDAHO AND INTO NORTHWESTERN WYOMING IN ASSOCIATION WITH YET ANOTHER SHORTWAVE AND A JET STREAK PROVIDING SOME LIFT. ORIENTATION OF THE SHOWERS AND THUNDERSTORMS MAY BE A BIT DIFFERENT TODAY AS A COLD FRONT SLOWLY MOVES ACROSS THE AREA AHEAD OF AN APPROACHING TROUGH. THE NAM DOES SHOW A SURGE OF MOISTURE MOVING IN OUT OF UTAH. WATER VAPOR IMAGERY ALSO SHOWS A SURGE OF MOISTURE WITH A BIT MORE JET ENERGY SO WE HAVE ADDED SOME LATE MORNING AND AFTERNOON CONVECTION TO SOUTHERN WYOMING OVER TO AROUND CASPER. FURTHER NORTH...THE ATMOSPHERE IS A BIT MORE CAPPED SO THE SHOW MAY BE LATER THERE. HOWEVER...THIS WILL ALLOW FOR MORE EXPLOSIVE DEVELOPMENT OF ANY THUNDERSTORMS. WITH UPPER LEVEL DIFLUENCE AND STILL SOME GOOD DIRECTIONAL SHEAR SOME STRONG THUNDERSTORMS ARE ONCE AGAIN POSSIBLE...MAINLY ACROSS PORTIONS OF JOHNSON COUNTY AND ACROSS THE BIG HORN RANGE TO THE BIG HORN BASIN WHICH IS WHERE THE DEEPEST MOISTURE AND SHEAR CONTINUE TO PRESIDE. THE MAIN THREATS ONCE AGAIN WOULD BE LARGE HAIL AND DOWNBURST WINDS. THE THREAT OF STORMS SHOULD TAPER OFF LATER AT NIGHT AS DRIER AIR MOVES IN FROM THE WEST. THE OTHER THREAT TODAY WILL BE WIND. PROBABLY NOT HIGH WIND CRITERIA...ALTHOUGH THERE COULD BE SOME GUSTS TO 40 TO 50 MPH...MAINLY ACROSS SOUTHERN WYOMING AND NORTH INTO PORTIONS OF FREMONT AND NATRONA COUNTIES WITH THE TIGHTENING PRESSURE GRADIENT AHEAD OF THE COLD FRONT. QUIETER AND COOLER WEATHER WILL BE THE RULE FOR FRIDAY AS A COOLER AIR MASS MOVES INTO MOST OF WYOMING. PRECIPITABLE WATERS DROP SIGNIFICANTLY TO UNDER 0.5 FOR MOST AREAS TOMORROW SO THE CHANCE OF CONVECTION WILL BE MUCH LESS. AN APPROACHING TROUGH WILL LIFT TO THE NORTH AND FLATTEN OUT BUT MAY BE CLOSE ENOUGH TO TOUCH OF AN ISOLATED SHOWER OR THUNDERSTORM ACROSS FAR NORTHERN AREAS BUT MOST AREAS WILL BE MAINLY DRY. SATURDAY ALSO LOOKS TO BE A MAINLY QUIET DAY WITH NEAR NORMAL TEMPERATURES AS RIDGING BEGINS TO BUILD TO THE WEST OF WYOMING ONCE AGAIN. ONE POSSIBLE SMALL FLY IN THE OINTMENT MAY BE SOME DEEPER MOISTURE TRYING TO SNEAK INTO FAR EASTERN PORTIONS OF THE COUNTY WARNING AREA. THIS COULD TOUCH OFF A STRAY SHOWER OR THUNDERSHOWER BUT WE WILL KEEP THE FORECAST DRY FOR NOW. .LONG TERM...SUNDAY THROUGH THURSDAY AT THE START OF THIS PERIOD...AN UPPER RIDGE OF HIGH PRESSURE WILL BE CENTERED NEAR THE CONTINENTAL DIVIDE DOWNSTREAM OF AN UPPER LOW OFF THE NW COAST...AROUND 45N 135W. THIS UPPER PATTERN WILL PROGRESS SLOWLY THROUGH THIS PERIOD WITH UPPER LOW PUSHING ONTO NW COAST TUESDAY NIGHT AND UPPER RIDGE SHIFTING INTO THE PLAINS. UPPER LOW THEN IS EXPECTED TO SHEAR NE UP BACKSIDE OF RIDGE ACROSS THE NORTHERN ROCKIES ON THURSDAY. CONTINUED OVERALL DRY CONDITIONS ACROSS SOUTH AND CENTRAL WYOMING WILL RESULT IN HEIGHTENED FIRE WEATHER CONCERNS. ON SUNDAY...MOISTURE AND SLIGHT INSTABILITY WILL LIE ALONG AND NORTH OF A STATIONARY FRONTAL BOUNDARY ACROSS THE NORTH AND EAST...WITH ISOLATED AFTERNOON/EVENING THUNDERSTORMS NORTH OF THIS BOUNDARY...AND DRY WEATHER WITH SEASONABLY MILD WEATHER ACROSS THE CENTRAL AND SOUTH. ON MONDAY...SURFACE HIGH PRESSURE BUILDING INTO THE PLAINS WILL RESULT IN AN EASTERLY FLOW BRINGING IN BETTER MOISTURE AND INSTABILITY/CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS...MAINLY ACROSS NATRONA AND JOHNSON COUNTIES. TUESDAY AND WEDNESDAY...A DRY AND WARM SW FLOW WILL PREVAIL ACROSS MOST OF THE AREA...BREEZY TO WINDY CONDITIONS ALONG WITH INCREASING FIRE WEATHER CONCERNS ACROSS THE SOUTH AND CENTRAL. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTH. THURSDAY...COLD FRONTAL PASSAGE. COOLER HIGH TEMPERATURES WITH A CONTINUED SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE NORTH. && .AVIATION.../18Z ISSUANCE/ HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE A THREAT THIS AFTERNOON FOR ALL TERMINALS IN THE FORECAST AREA SOUTH OF A KJAC TO KCPR LINE...WITH POSSIBLE BRIEF SEVERE WINDS IN EXCESS OF 50 KTS POSSIBLE THROUGHOUT THE AFTERNOON AND THROUGH THE EVENING PERIOD. STORMS NORTH OF THIS LINE WILL BE ABLE TO ATTAIN STRONGER CHARACTERISTICS WITH BRIEF BUT VERY STRONG TO SEVERE ERRATIC WINDS AND GS POSSIBLE ALONG WITH BRIEF MVFR/IFR CONDITIONS. && .FIRE WEATHER... A COUPLE OF UPPER LEVEL DISTURBANCES WILL SWING UP THROUGH THE REGION TODAY WITH THE POSSIBILITY OF PRODUCING SOME STRONGER STORMS ACROSS THE NORTHERN QUARTER OF WYOMING. THE CHANCE OF THUNDERSTORMS MAY MOVE FURTHER SOUTH TODAY ALTHOUGH STORMS SHOULD BE ISOLATED IN THESE AREAS. GUSTY WEST TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE FAVORED AREAS IN THE SOUTHWESTERN WIND CORRIDOR. EXPECT A QUIETER AND COOLER DAY ON FRIDAY AFTER THE PASSAGE OF A COLD FRONT. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HATTINGS LONG TERM...AEM AVIATION...BRAUN FIRE WEATHER...HATTINGS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1155 AM MDT THU JUN 13 2013 WYZ001>020-022>030-141200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1155 AM MDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE NORTH. A FEW SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WIND...MAINLY ACROSS NORTHERN PORTIONS OF JOHNSON...BIG HORN AND PARK COUNTIES. ISOLATED THUNDERSTORMS WITH VERY STRONG WIND GUSTS OVER 60 MPH ARE ALSO POSSIBLE ELSEWHERE AROUND CENTRAL AND SOUTHWEST WYOMING TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUNDAY...ISOLATED THUNDERSTORMS NORTH. MONDAY...ISOLATED THUNDERSTORMS NORTH AND EAST CENTRAL. TUESDAY AND WEDNESDAY...ISOLATED THUNDERSTORMS NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM WIND GUSTS OVER 40 MPH...ANY HAIL...FLOODING...OR ANY DAMAGE. THANK YOU. TEAM RIVERTON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
1157 AM MDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 20 S BUFFALO 44.05N 106.72W
06/12/2013 E1.75 INCH JOHNSON WY COCORAHS
HAIL LASTED 10 MINUTES AND SHREDDED LEAVES.
&&
JANGLINSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1158 AM MDT THU JUN 13 2013 WYZ007-015>018-131845- LANDER FOOTHILLS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER BASIN WY-WIND RIVER MOUNTAINS EAST WY- 1158 AM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRINGS AND CENTRAL FREMONT COUNTIES UNTIL 1245 PM MDT... AT 1155 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF FORT WASHAKIE TO SINKS CANYON STATE PARK...AND MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 60 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... FORT WASHAKIE AROUND 1205 PM MDT. U.S. HWY 287 MILE MARKER 80...HWY JCT 287 AND 132...MILFORD AND LANDER AROUND 1210 PM MDT. HWY JCT 287 AND 26...BULL LAKE...DIVERSION DAM REST AREA AND WINKLEMAN DOME AROUND 1215 PM MDT. U.S. HWY 26 MILE MARKER 100...HUDSON AND ETHETE AROUND 1220 PM MDT. PILOT BUTTE RESERVOIR AND MORTON AROUND 1225 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4355 10864 4311 10817 4263 10887 4307 10934 TIME...MOT...LOC 1758Z 226DEG 39KT 4306 10917 4277 10885 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1221 PM MDT THU JUN 13 2013 WYZ007>009-011-017-019-020-131900- BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-NATRONA COUNTY LOWER ELEVATIONS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHEAST JOHNSON COUNTY WY-WIND RIVER BASIN WY- 1221 PM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON... SOUTHEASTERN WASHAKIE...NORTHWESTERN NATRONA AND EASTERN FREMONT COUNTIES UNTIL 100 PM MDT... AT 1216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CASTLE GARDENS...OR 30 MILES SOUTHEAST OF SHOSHONI...MOVING NORTHEAST AT 60 MPH. WIND GUSTS UP TO 60 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... U.S. HWY 20/26 MILE MARKER 60 AND HILAND AROUND 1230 PM MDT. ARMINTO AROUND 1235 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4377 10710 4352 10664 4291 10753 4309 10781 TIME...MOT...LOC 1821Z 222DEG 54KT 4306 10754 SKRBAC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1225 PM MDT THU JUN 13 2013 WYZ014-019-026-028-030-131915- EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY-ROCK SPRINGS AND GREEN RIVER WY-UPPER GREEN RIVER BASIN WY-WIND RIVER MOUNTAINS WEST WY- 1225 PM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SUBLETTE... CENTRAL SWEETWATER AND SOUTHERN FREMONT COUNTIES UNTIL 115 PM MDT... AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM U.S. HWY 191 MILE MARKER 30 TO SWEETWATER COUNTY AIRPORT...AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 60 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... BOARS TUSK AND KILLPECKER DUNE FIELD AROUND 1235 PM MDT. I80 EXIT 122 AND SUPERIOR AROUND 1240 PM MDT. POINT OF ROCKS AROUND 1250 PM MDT. I80 EXIT 136 AROUND 1255 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 107 AND 136. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4240 10898 4175 10839 4146 10911 4205 10955 TIME...MOT...LOC 1825Z 241DEG 32KT 4195 10934 4158 10906 SKRBAC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1235 PM MDT THU JUN 13 2013
WYZ002>004-008-131915-
ABSAROKA MOUNTAINS WY-BIGHORN MOUNTAINS WEST WY-CODY FOOTHILLS
WY-NORTH BIG HORN BASIN WY-
1235 PM MDT THU JUN 13 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BIG HORN COUNTY IN
NORTH CENTRAL WYOMING...AND NORTHEASTERN PARK COUNTY IN NORTHWEST
WYOMING UNTIL 115 PM MDT...
AT 1234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STATE HWY 120 MILE
MARKER 110 TO 9 MILES SOUTHWEST OF STATE HWY 30 MILE MARKER 120...AND
MOVING NORTHEAST AT 60 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 60 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
STATE HWY 30 MILE MARKER 120...U.S. HWY 14A MILE MARKER 10...HWY
14/16/20 MILE MARKER 80 AND HWY 14/16/20 MILE MARKER 70 AROUND 1240
PM MDT.
BURLINGTON AND RALSTON AROUND 1245 PM MDT.
STATE HWY 294 MILE MARKER 10...PARK COUNTY FAIRGROUNDS...STATE HWY
295 MILE MARKER 10...U.S. HWY 14A MILE MARKER 20...HWY 14/16/20 MILE
MARKER 90...EMBLEM AND POWELL AROUND 1250 PM MDT.
U.S. HWY 14A MILE MARKER 30 AROUND 1255 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4497 10787 4493 10787 4491 10784 4487 10785
4482 10781 4480 10782 4477 10776 4421 10855
4459 10936 4501 10878 4501 10791
TIME...MOT...LOC 1835Z 225DEG 58KT 4461 10915 4433 10855
SKRBACSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1237 PM MDT THU JUN 13 2013 WYZ005-007-017-131915- OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHWEST BIG HORN BASIN WY-WIND RIVER BASIN WY- 1237 PM MDT THU JUN 13 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HOT SPRINGS AND CENTRAL FREMONT COUNTIES UNTIL 115 PM MDT... AT 1234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 134 MILE MARKER 10...OR 9 MILES EAST OF PAVILLION...MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BOYSEN STATE PARK HEADQUARTERS AROUND 105 PM MDT. U.S. HWY 20/789 MILE MARKER 120 AROUND 115 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4378 10833 4347 10781 4311 10844 4325 10872 TIME...MOT...LOC 1837Z 222DEG 33KT 4323 10848 SKRBAC
The Riverton/Lander radar (KRIW), 35 km away, was scanning. The volume nearest the first event began at 18:55 UTC.
7 thunderstorm wind, 6 hail. Local standard time, as filed.
ASOS measured a 63 mph wind gust at Lander Hunt Field.
Spotters reported penny sized hail northeast of Meeteetse.
Outflow triggered a measured 61 mph wind gust at an automated weather sensor near the Baxter Road exit on Interstate 80.
A trained spotter estimated penny sized hail in Burlington.
Nickel sized hail was observed by a spotter south of Otto.
There were numerous spotter reports of hail in Greybull with the largest stones reaching the size of quarters.
A WYDOT weather sensor reported a 68 mph wind gust from the outflow of a thunderstorm.
The Teton County Sheriff's Office relayed that thunderstorm winds downed several trees in Wilson.
A wind gust of 58 mph was measured at the Jackson Hole Mountain Resort.
A spotter reported penny sized hail 10 miles northwest of Dubois along US Highway 26.
A trained spotter reported quarter sized hail.
AWOS measured a peak wind gust of 59 mph at the North Big Horn County Airport.
The ASOS at the South Big Horn County Airport north of Greybull measured a wind gust of 66 mph.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451275, 451291, 451285, 451288, 451286, 451287, 451295, 451309, 451308, 451310, 451311, 453367, 451314.